Следене
Greta Panova
Greta Panova
Потвърден имейл адрес: usc.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Protein dynamics in complex DNA lesions
R Aleksandrov, A Dotchev, I Poser, D Krastev, G Georgiev, G Panova, ...
Molecular cell 69 (6), 1046-1061. e5, 2018
1462018
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Series A 154, 350-405, 2018
842018
Asymptotics of symmetric polynomials with applications to statistical mechanics and representation theory
V Gorin, G Panova
782015
No occurrence obstructions in geometric complexity theory
P Bürgisser, C Ikenmeyer, G Panova
Journal of the American Mathematical Society 32 (1), 163-193, 2019
632019
Rectangular Kronecker coefficients and plethysms in geometric complexity theory
C Ikenmeyer, G Panova
Advances in Mathematics 319, 40-66, 2017
582017
LLT polynomials, chromatic quasisymmetric functions and graphs with cycles
P Alexandersson, G Panova
Discrete Mathematics 341 (12), 3453-3482, 2018
542018
Strict unimodality of q-binomial coefficients
I Pak, G Panova
Comptes Rendus. Mathématique 351 (11-12), 415-418, 2013
522013
On the complexity of computing Kronecker coefficients
I Pak, G Panova
computational complexity 26, 1-36, 2017
492017
Bounds on certain classes of Kronecker and q-binomial coefficients
I Pak, G Panova
Journal of Combinatorial Theory, Series A 147, 1-17, 2017
46*2017
Hook formulas for skew shapes II. Combinatorial proofs and enumerative applications
AH Morales, I Pak, G Panova
SIAM Journal on Discrete Mathematics 31 (3), 1953-1989, 2017
402017
Kronecker products, characters, partitions, and the tensor square conjectures
I Pak, G Panova, E Vallejo
Advances in Mathematics 288, 702-731, 2016
372016
Hook formulas for skew shapes III. Multivariate and product formulas
AH Morales, I Pak, G Panova
Algebraic Combinatorics 2 (5), 815-861, 2019
322019
On the largest Kronecker and Littlewood–Richardson coefficients
I Pak, G Panova, D Yeliussizov
Journal of Combinatorial Theory, Series A 165, 44-77, 2019
302019
Asymptotics of the number of standard Young tableaux of skew shape
AH Morales, I Pak, G Panova
European Journal of Combinatorics 70, 26-49, 2018
302018
Tableaux and plane partitions of truncated shapes
G Panova
Advances in Applied Mathematics 49 (3-5), 196-217, 2012
302012
Geometric complexity theory and matrix powering
F Gesmundo, C Ikenmeyer, G Panova
Differential Geometry and its Applications 55, 106-127, 2017
262017
Unimodality via Kronecker products
I Pak, G Panova
Journal of Algebraic Combinatorics 40, 1103-1120, 2014
252014
Schur times Schubert via the Fomin-Kirillov algebra
K Mészáros, G Panova, A Postnikov
The Electronic Journal of Combinatorics 21, P1.39, 2012
252012
Counting partitions inside a rectangle
S Melczer, G Panova, R Pemantle
SIAM Journal on Discrete Mathematics 34 (4), 2388-2410, 2020
242020
Dyck tilings, increasing trees, descents, and inversions
JS Kim, K Mészáros, G Panova, DB Wilson
Journal of Combinatorial Theory, Series A 122, 9-27, 2014
232014
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20